# SDR SWAA2024111960575

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 60,834 hours, 32,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOP.<[01] REMOVED AND REPLACED PER [AMM 25-64-00-SWA-804-NG-01 (REMOVE AND REPLACE MEGAPHONE - PERMANENT)]; OPS CHECK GOOD
